# SDR 99ZZZX3968

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199TV
- Make and model: Enstrm 280F
- Aircraft serial: 1510
- Engine: Lyc HIO360F1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10382807
- Condition: Failed
- Location: Magneto
- Part time: 42 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A ONE PER REV VIBRATION ON BURP IN HELICOPTER DURING FLIGHT.  DURING A MAGNETO CHECK, ENGINE WOULD CONTINUE TO RUN WITH IGNITION IN OFF POSITION.  MAGNETO WAS REMOVED AND SENT TO ARN-AIR FOR INSPECTION.  IT WAS FOUND THAT ONE CONDENSER FAILED BURNING OUT THE POINTS.  THE OTHER CONDENSER HAD AN OPEN CIRCUIT AND WOULD HAVE FAILED ALSO.  BOTH CONDENSERS AND POINTS HAD TO BE REPLACED IN THIS.  MAGNETO DATE CODE:  98-23.
